# SDR AWXA200401426

- Difficulty date: December 2, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267933
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK 2 EACH CRACKS WERE FOUND IN RIVET HOLES OF NR 4 SLAT LOWER SKIN AT TEE CHORD AFT RIVET ROW SLAT STA 94.00.  MAINTENANCE CUT OUT DAMAGED AREA OF NR 4 SLAT LOWER SKIN AT SS 94.00; FABRICATED A REPAIR FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 206.
